# SDR HNAA2012100300994

- Difficulty date: October 3, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: MS21250HO8056
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OTBD BOLT AND BORE IF LT AFT WING TO FUSELAGE STRUT IS RUSTED INSIDE OF PANEL 263CL.  REAMED HOLE IAW DWG 85320339.  CLEANED CORRSION, R & R BOLT AND PLI WASHER.
